Excedrin Pain Relief Migraine Gel Tab, 20ct.

ITEM
21405401
$4.25

Available In Store Only
Print

for Migrain refief with acetaminophen, aspirin, and caffine.

20 Geltabs

More Information
Brand Excedrin
Unit Size 20 each
Available In-Store Only

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
Children's Benadryl Allergy Relief Grape Flavored Chewable Tablets - 20ct Benadryl Child Allergy Chewables provide temporary relief from allergy symptoms such as runny nose, sneezing, itching of nose or throat, and itchy, watery eyes. These grape-flavored chewable tablets relieve your child’s allergy symptoms due to hay fever or other upper respiratory allergies.. Quickview
Children's Benadryl Allergy Relief Grape Flavored Chewable Tablets - 20ct

Benadryl Child Allergy Chewables provide temporary relief from allergy symptoms such as runny nose, sneezing, itching of nose or throat, and itchy, watery eyes. These grape-flavored chewable tablets relieve your child’s allergy symptoms due to hay fever or other upper respiratory allergies.

View Details X
Aspercreme with Lidocaine 1.75oz Numbs away pain. Penetrates to desensitize aggravated nerves. Fast acting. Targets more pain receptors.* Back, neck & shoulder Knee & elbow Hand & wrist Foot, ankle & leg Maximum Strength Available Without a Prescription The Number One Odor-Free Creme Brand** No Irritation No Burning Non-Greasy. Quickview
Aspercreme with Lidocaine 1.75oz

Numbs away pain. Penetrates to desensitize aggravated nerves. Fast acting. Targets more pain receptors.* Back, neck & shoulder Knee & elbow Hand & wrist Foot, ankle & leg Maximum Strength Available Without a Prescription The Number One Odor-Free Creme Brand** No Irritation No Burning Non-Greasy

View Details X
DG Health Mucus Relief DM Tablets, 20 Ct. DG Health Mucus Relief DM Tablets, 20 Ct. Guaifenesin 600 mg Expectorant 30 mg Cough Suppressant Controls cough Thins and loosens mucus 12 Hour 20 Extended-Release Compare to active ingredients of Mucinex DM Packaging may vary from images shown.. Quickview
DG Health Mucus Relief DM Tablets, 20 Ct.

DG Health Mucus Relief DM Tablets, 20 Ct.

  • Guaifenesin 600 mg Expectorant
  • 30 mg Cough Suppressant
  • Controls cough
  • Thins and loosens mucus
  • 12 Hour
  • 20 Extended-Release
  • Compare to active ingredients of Mucinex DM

Packaging may vary from images shown.

View Details X